Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JohnnySpike

accutane and spironolactone, anyone taking both??

Recommended Posts

im just curious..i have a derm appt on friday and im gonna see if i can go on both spironolactone and accutane. ive already been taking accutane for three or so months, and i truly think that out of everything ive ever taken, spiro has been the best. so is anyone doing this? is it even possible? let me know how its going if you are....thanks a bunch!!!!!!!!!!!

*Moderator edit, URL's removed - read the board rules.*

Share this post


Link to post
Share on other sites
im just curious..i have a derm appt on friday and im gonna see if i can go on both spironolactone and accutane. ive already been taking accutane for three or so months, and i truly think that out of everything ive ever taken, spiro has been the best. so is anyone doing this? is it even possible? let me know how its going if you are....thanks a bunch!!!!!!!!!!!

Why did you just post this elsewhere:

sorry if this is in the wrong forum but im on my 7th month of accutane and i got moved form 40 to 20 mg and after a couple days into the 7th month my closed comedones there real small but there showing more in the central cheek areas only acne i have but its making my sking look loose and all uneven just makes it look bad any advice im about to start using tazorac to get rid of them but still any advice???

That's no typo :naughty:

Edited by biggs881

Share this post


Link to post
Share on other sites

I am currently still taking my doxy prescription along with my amnesteem, I know I am not supposed to but it is the only thing that helped control whatever was happening with the amnesteem and my face, I was getting these cyst (which I NEVER had before going on amnesteem) which were huge and unsightly and would show no sign of remission so I went back on my doxy which now is kicking in and helping calm down my horrible breakout, not to sure what Spiro is but I thought only women took Spiro??

Share this post


Link to post
Share on other sites

Jonny, first, please answer the initial question about the inconsistant post.

Second, are you praying for brain damage? Does your derm know about you taking doxy while taking amnesteem? WHAT ARE YOU THINKING? And now you want to add Spiro on top of this and you're male?!

Did you get doxy from your GP and then amnesteem from your derm? For those of you that don't know, in the US, those are two totally different doctors that don't necessarily talk to one another so you can go to one to get one type of drug(s) and then go to the other for something else. Great, huh? *sigh*

Jonny, you are seriously playing with fire. STOP IT!

Share this post


Link to post
Share on other sites
Jonny, first, please answer the initial question about the inconsistant post.

Second, are you praying for brain damage? Does your derm know about you taking doxy while taking amnesteem? WHAT ARE YOU THINKING? And now you want to add Spiro on top of this and you're male?!

Did you get doxy from your GP and then amnesteem from your derm? For those of you that don't know, in the US, those are two totally different doctors that don't necessarily talk to one another so you can go to one to get one type of drug(s) and then go to the other for something else. Great, huh? *sigh*

Jonny, you are seriously playing with fire. STOP IT!

They're different Jonny's.

Jonny_5 is no troll and he's cool with me (although he's a bit silly for using doxy and Accutane concurrently).

Edited by biggs881

Share this post


Link to post
Share on other sites

*hangs head in shame* Sorry about that. Thank you, biggs.

Yes, I certainly agree...any cycline antibiotic with oral isotretinoin is dangerous. It's spelled out in black and white on the drug insert and should have been mentioned by the derm.

Share this post


Link to post
Share on other sites

It is comical to me how you can go to different doctors, regular physicians and a derm and they both prescribe you what they please without checking or knowing what you are already, this is a BIG fault in the medical industry because then you can have people out there taking different drugs that have dangerous interactions with each other but it is what it is and while I know wrong from right, that does not mean I am always going to do right, so far I have had no bad side effects what so ever with taking doxy along with amnesteem. I only hope that taking doxy with amnesteem won't taint or ruin my amnesteem course.

Side note: I went to pick up my doxy prescription like a month ago and I was already on amnesteem and the pharmacist did question me about taking both together and told me not to but of course I lied and I was given my doxy prescription, that is not how things should work, there should be structure in place where I was not even given my doxy prescription because it showed in the system that I am currently on amnesteem but whatever I guess..

Share this post


Link to post
Share on other sites

Are you cool with growing breasts as a male? If so, spiro is definitely for you. :snooty:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×